VALSARTAN INDUCEDEX ANTHEMATOUS MACULAR SKIN LESIONS

Authors

  • Mohammad CM Kulliyyah of Medicine, International Islamic University Malaysia (IIUM)
  • Shahidah CA Kulliyyah of Medicine, International Islamic University Malaysia (IIUM)
  • Nurul HA Kulliyyah of Medicine, International Islamic University Malaysia (IIUM)
  • Arifin SRM Kulliyah of Nursing, International Islamic University Malaysia
  • Salman A Faculty of Medicine, Universiti Sultan Zainal Abidin, Malaysia

Abstract

Valsartan is one of the antihypertensive agents under angiotensin II receptor blocker (ARB) group that commonly used in treating hypertensive patient with underlying heart failure, chronic kidney disease and angiotensin converting enzyme inhibitor (ACE-i) drug’s intolerance. We report a case of Valsartan induced exanthematous macular skin lesions. This case illustrates a rare adverse cutaneous effect of Valsartan with skin manifestation that mimicking other common skin diseases. Clinicians should consider Valsartan as one of the triggering factors for exanthematous skin manifestation.

Downloads

Download data is not yet available.

Downloads

Published

2021-04-08

How to Cite

CM, M. . ., CA, S. ., HA, N. ., SRM, A. ., & A, S. . (2021). VALSARTAN INDUCEDEX ANTHEMATOUS MACULAR SKIN LESIONS . INTERNATIONAL JOURNAL OF ALLIED HEALTH SCIENCES, 5(1), 2154. Retrieved from https://journals.iium.edu.my/ijahs/index.php/IJAHS/article/view/591